# SDR DLM88070457

- Difficulty date: April 17, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N945DL
- Make and model: Doug MD-88
- Aircraft serial: 49818
- Aircraft time: 47,759 hours, 37,327 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Part number: 5935812509
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN LANDING GEAR SUPPORT FITTING, EXFOLIATION CORROSION ON INNER BORE OF BUSHING.  CORROSION REMOVED, PERMANENT REPAIR PERFORMED FOLLOWING INSTRUCTIONS AND RECOMMENDATIONS CONTAINED IN THE BCAG SR09570087 AND BCAG SR-ID 1-301794190.
